Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 137, NWS Norman, OK

May 28, 2015Cleveland County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this tornado warning at May 28, 2015, 6:16 AM CDT for Cleveland County, Pottawatomie County, Oklahoma. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 6:16 AM CDT (11:16 UTC)
Expired
May 28, 2015, 6:25 AM CDT
In force
9 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cleveland County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WFUS54 KOUN 281116
TOROUN
OKC027-125-281145-
/O.NEW.KOUN.TO.W.0137.150528T1116Z-150528T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
616 AM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  EAST CENTRAL CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 645 AM CDT
    
* AT 615 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR ETOWAH...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  TRIBBEY...ETOWAH...MACOMB AND TROUSDALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3510 9725 3520 9719 3513 9687 3495 9698
TIME...MOT...LOC 1115Z 302DEG 25KT 3510 9715 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CMS
2 follow-up statements
664 
WWUS54 KOUN 281120
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT THU MAY 28 2015

OKC027-281130-
/O.CAN.KOUN.TO.W.0137.000000T0000Z-150528T1145Z/
CLEVELAND OK-
620 AM CDT THU MAY 28 2015

...THE TORNADO WARNING FOR EAST CENTRAL CLEVELAND COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3509 9713 3518 9714 3513 9687 3499 9698
TIME...MOT...LOC 1120Z 302DEG 25KT 3508 9712 

$$

OKC125-281145-
/O.CON.KOUN.TO.W.0137.000000T0000Z-150528T1145Z/
POTTAWATOMIE OK-
620 AM CDT THU MAY 28 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
SOUTHWESTERN POTTAWATOMIE COUNTY...
    
AT 620 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTHWEST OF TRIBBEY...MOVING EAST AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
TRIBBEY...MACOMB AND TROUSDALE. 

LAT...LON 3509 9713 3518 9714 3513 9687 3499 9698
TIME...MOT...LOC 1120Z 302DEG 25KT 3508 9712 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CMS
207 
WWUS54 KOUN 281125
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 AM CDT THU MAY 28 2015

OKC125-281135-
/O.CAN.KOUN.TO.W.0137.000000T0000Z-150528T1145Z/
POTTAWATOMIE OK-
625 AM CDT THU MAY 28 2015

...THE TORNADO WARNING FOR SOUTHWESTERN POTTAWATOMIE COUNTY IS
CANCELLED...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
POTTAWATOMIE COUNTY

LAT...LON 3509 9713 3518 9714 3513 9687 3499 9698
TIME...MOT...LOC 1122Z 302DEG 25KT 3506 9708 

$$

CMS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 28, 2:46 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 28, 2:46 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
246 AM CDT THU MAY 28 2015

.DISCUSSION...
THE FORECAST FOR TODAY IS COMPLICATED BY A COUPLE OF CONVECTIVE
SYSTEMS OVER OUR WESTERN AND NORTHERN COUNTIES. IT APPEARS THAT
THE MCS OVER WESTERN OKLAHOMA WILL CONTINUE ITS EASTWARD
MOVEMENT...AFFECTING MOST OF OUR FORECAST AREA BY MID-AFTERNOON.
THIS MCS SHOULD SIGNIFICANTLY REDUCE THE CHANCES FOR AFTERNOON
CONVECTION OVER CENTRAL OKLAHOMA...BUT AROUND THE PERIPHERY OF ITS
INFLUENCE...SEVERE STORMS ARE EXPECTED TO ERUPT ONCE AGAIN THIS
AFTERNOON AND EVENING...AND ONCE AGAIN SPREAD EAST OVER OUR
FORECAST AREA.

SINCE THE POSITION AND QUANTITY OF PRECIPITATION IN LATER PERIODS
WILL BE DEPENDENT ON WHAT HAPPENS TODAY AND BEYOND...A SORT OF
AVERAGE OF THE VARIOUS MODEL GUIDANCE SEEMS TO BE THE MOST
REASONABLE APPROACH TO FORECASTING RAINFALL AND RAIN CHANCES INTO
THE WEEKEND. A COLD FRONT WILL TEND TO FOCUS THE RAINFALL FRIDAY
NIGHT INTO SATURDAY...SOMEWHAT REDUCING THE APPARENT RANDOMNESS OF
RAINFALL DISTRIBUTION.

AFTER THE COLD FRONT MOVES INTO TEXAS SATURDAY NIGHT...SOMEWHAT
COOLER AND DRIER WEATHER WILL SETTLE INTO OKLAHOMA AND NORTH
TEXAS FOR SUNDAY AND MONDAY. THE MEDIUM-RANGE MODELS SHOW A RATHER
ANEMIC MOISTURE/TEMPERATURE RETURN INTO MIDWEEK...KEEPING RAIN
CHANCES FAIRLY LOW.

THOSE SAME MODELS SHOW SOME HINT OF ANOTHER STORM SYSTEM FOR THE
FIRST WEEKEND IN JUNE...BUT THAT IS WELL BEYOND THE RANGE OF THIS
FORECAST.

THE OPPORTUNITY FOR FLASH FLOODING WILL CONTINUE THROUGH SUNDAY
MORNING...AND WE WILL MAINTAIN THE EXISTING FLASH FLOOD WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  80  65  80  63 /  70  50  50  70
HOBART OK         80  63  80  61 /  70  50  50  70
WICHITA FALLS TX  81  65  82  64 /  60  70  50  70
GAGE OK           80  61  81  57 /  50  50  50  50
PONCA CITY OK     79  66  81  61 /  60  50  60  60
DURANT OK         85  67  80  65 /  50  60  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

17/23
Hazardous weather outlook, May 28, 4:24 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
424 AM CDT THU MAY 28 2015

OKZ004>048-050>052-TXZ083>090-290930-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
424 AM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS REMAIN IN FLOOD ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL
RAINFALL THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING.
IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PARTS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND
ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS WEST OF A GAGE TO HOBART TO LAWTON TO
ARDMORE LINE...WHICH INCLUDES ALL OF WESTERN NORTH TEXAS. THERE IS
A MARGINAL RISK FOR SEVERE STORMS EAST OF THIS LINE.

TIMING...
MAINLY 2 PM THIS AFTERNOON TO MIDNIGHT TONIGHT...

IMPACTS...
LARGE HAIL UP TO TENNIS BALLS...
DAMAGING WINDS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...

DISCUSSION...
THROUGH 2 PM THIS AFTERNOON...ELEVATED SHOWERS AND THUNDERSTORMS
WILL AFFECT MUCH OF THE AREA. LOCALLY HEAVY RAINFALL UP TO 2
INCHES AND FLASH FLOODING ARE THE MAIN HAZARDS WITH THIS ACTIVITY.
A FEW MARGINALLY SEVERE HAIL REPORTS UP TO HALF DOLLARS AND WIND
REPORTS UP TO 60 MPH COULD OCCUR AS WELL...THOUGH MOST STORMS WILL
STAY BELOW SEVERE LIMITS.

AFTER 2 PM THIS AFTERNOON...ISOLATED TO SCATTERED SEVERE
THUNDERSTORMS WILL LIKELY FIRST FORM IN THE TEXAS PANHANDLE...
THEN MOVE EAST INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
THESE STORMS MAY ORGANIZE INTO CLUSTERS AND LINES AS THEY MOVE
EAST THROUGH THE AFTERNOON AND EVENING. STORMS ARE EXPECTED TO
WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT.

DUE TO MODERATE TO STRONG INSTABILITY...DEEP MOISTURE...AND
SUFFICIENT SHEAR...SOME SEVERE STORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE
THE MAIN HAZARDS. WEAK LOW LEVEL SHEAR MAY LIMIT THE TORNADO
POTENTIAL THIS AFTERNOON AND EVENING.

LOCALLY HEAVY RAINFALL OF A FEW INCHES MAY OCCUR IN SMALL
AREAS THROUGH TONIGHT AS STORMS MOVE SLOWLY. THIS MAY CAUSE
FLASH FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS WILL REMAIN IN FLOOD
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THE
WEEKEND. ANY ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING
FLOODING. IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH SUNDAY MORNING.

.THUNDERSTORMS...
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL
OCCUR FRIDAY INTO SATURDAY. STORM CHANCES WILL DECREASE
SIGNIFICANTLY SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 28, 4:10 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
410 AM CDT THU MAY 28 2015

OKZ023>025-027-037>039-044-045-TXZ086-089-090-280945-
OKLAHOMA OK-COMANCHE OK-CANADIAN OK-GRADY OK-COTTON OK-CADDO OK-
TILLMAN OK-STEPHENS OK-JEFFERSON OK-CLAY TX-ARCHER TX-WICHITA TX-
410 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
COMANCHE...SOUTHERN CANADIAN...GRADY...COTTON...SOUTHEASTERN CADDO...
SOUTHEASTERN TILLMAN...WESTERN STEPHENS...NORTHWESTERN JEFFERSON...
WESTERN CLAY...ARCHER AND WICHITA COUNTIES UNTIL 445 AM CDT...

AT 408 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES EAST OF HINTON TO NEAR LAKE KICKAPOO...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...WICHITA FALLS...LAWTON...DUNCAN...EL
RENO...CHICKASHA...BURKBURNETT...ANADARKO...MARLOW...WALTERS...ARCHER
CITY...YUKON...BETHANY...MUSTANG...IOWA PARK...TUTTLE...ELGIN...
HOLLIDAY...UNION CITY AND MINCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3359 9891 3553 9826 3550 9766 3346 9835
      3347 9842 3343 9842
TIME...MOT...LOC 0908Z 282DEG 33KT 3545 9820 3364 9880

CMS
Special weather statement, May 28, 4:43 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CDT THU MAY 28 2015

OKZ023>030-037>040-044>046-TXZ086-089-090-281045-
COMANCHE OK-CARTER OK-CANADIAN OK-GRADY OK-CADDO OK-COTTON OK-
OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-MCCLAIN OK-CLEVELAND OK-
TILLMAN OK-GARVIN OK-JEFFERSON OK-STEPHENS OK-CLAY TX-WICHITA TX-
ARCHER TX-
443 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...NORTHWESTERN
CARTER...CANADIAN...GRADY...SOUTHEASTERN CADDO...COTTON...OKLAHOMA...
NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN LINCOLN...MCCLAIN...
CLEVELAND...SOUTHEASTERN TILLMAN...WESTERN GARVIN...JEFFERSON...
STEPHENS...CLAY...EASTERN WICHITA AND ARCHER COUNTIES UNTIL 545 AM
CDT...

AT 440 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM EL RENO TO 5 MILES WEST OF DUNCAN TO NEAR WINDTHORST...MOVING
EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...WICHITA FALLS...LAWTON...MOORE...MIDWEST
CITY...DUNCAN...DEL CITY...EL RENO...CHICKASHA...BURKBURNETT...
NEWCASTLE...BLANCHARD...ANADARKO...PURCELL...MARLOW...HENRIETTA...
WALTERS...WAURIKA AND ARCHER CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3345 9887 3569 9819 3556 9708 3399 9764
      3386 9783 3388 9796 3389 9798 3347 9798
      3347 9842 3340 9842
TIME...MOT...LOC 0940Z 282DEG 33KT 3539 9785 3358 9846

CMS
Special weather statement, May 28, 4:48 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
448 AM CDT THU MAY 28 2015

OKZ011-012-017-018-024-281015-
CANADIAN OK-BLAINE OK-MAJOR OK-KINGFISHER OK-GARFIELD OK-
448 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CANADIAN...EAST
CENTRAL BLAINE...SOUTHEASTERN MAJOR...KINGFISHER AND SOUTHERN
GARFIELD COUNTIES UNTIL 515 AM CDT...

AT 443 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 10 MILES SOUTHWEST OF ENID TO 5 MILES SOUTHEAST OF WATONGA. THE
INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 20 MPH...WHILE THE AREA
OF RAIN WAS MOVING EAST AT 15 MPH. ADDITIONAL STORMS FROM GEARY TO
WESTERN OKLAHOMA CITY WERE ALSO MOVING NORTHEAST.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ENID...WATONGA...KINGFISHER...HENNESSEY...WAUKOMIS...OKARCHE...
DOVER...DRUMMOND...FAIRMONT...LOYAL...DOUGLAS...VANCE AIR FORCE
BASE...BISON...OMEGA AND LACEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3640 9758 3566 9791 3577 9846 3635 9803
TIME...MOT...LOC 0943Z 286DEG 15KT 3627 9799 3576 9827

CMS
Local storm report, May 28, 5:27 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 AM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     HAIL             MUSTANG                 35.39N 97.72W
05/28/2015  M1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

&&

MBS
Local storm report, May 28, 5:39 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
539 AM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     TSTM WND GST     2 NW WILEY POST AIRPORT 35.55N 97.67W
05/28/2015  E60 MPH          OKLAHOMA           OK   PUBLIC

&&

MBS
Special weather statement, May 28, 5:41 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
541 AM CDT THU MAY 28 2015

OKZ025>030-039>042-045>047-050-051-281145-
CARTER OK-GRADY OK-OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-
PONTOTOC OK-MCCLAIN OK-LOVE OK-CLEVELAND OK-MARSHALL OK-JOHNSTON OK-
MURRAY OK-JEFFERSON OK-STEPHENS OK-GARVIN OK-
541 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR CARTER...SOUTHEASTERN GRADY...
OKLAHOMA...POTTAWATOMIE...SOUTHWESTERN LINCOLN...NORTHWESTERN
PONTOTOC...MCCLAIN...LOVE...CLEVELAND...NORTHWESTERN MARSHALL...
NORTHWESTERN JOHNSTON...MURRAY...EASTERN JEFFERSON...EASTERN STEPHENS
AND GARVIN COUNTIES UNTIL 645 AM CDT...

AT 539 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR OKLAHOMA CITY TO 20 MILES WEST OF MARIETTA...MOVING EAST
AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...SOUTHERN EDMOND...MOORE...MIDWEST CITY...
SHAWNEE...ARDMORE...DEL CITY...NEWCASTLE...BLANCHARD...TECUMSEH...
PAULS VALLEY...PURCELL...SULPHUR...DAVIS...MARIETTA...BETHANY...
CHOCTAW...WARR ACRES AND THE VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3382 9743 3391 9747 3390 9759 3398 9764
      3393 9776 3391 9776 3392 9777 3567 9762
      3563 9676 3396 9691 3395 9700 3384 9703
      3385 9709 3382 9705 3372 9712
TIME...MOT...LOC 1039Z 276DEG 39KT 3559 9756 3396 9770

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:21 PM CDTSpecial Weather StatementOUNRoger Mills39 min
May 27, 8:31 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills44 min
May 27, 8:57 PM CDTTornado WarningOUNEllis, Roger Mills33 min
May 27, 9:30 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills45 min
May 27, 9:58 PM CDTAreal Flood AdvisoryOUNCuster, Dewey, Ellis, Roger Mills, Woodward3 hr
May 27, 10:16 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills25 min
May 27, 11:32 PM CDTSpecial Weather StatementOUNAlfalfa, Major43 min
May 27, 11:34 PM CDTSpecial Weather StatementOUNRoger Mills26 min
May 28, 12:05 AM CDTSpecial Weather StatementOUNAlfalfa25 min
May 28, 12:31 AM CDTSpecial Weather StatementOUNGarfield, Grant29 min
May 28, 12:37 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon38 min
May 28, 12:40 AM CDTSpecial Weather StatementOUNAlfalfa35 min
May 28, 12:48 AM CDTSpecial Weather StatementOUNBlaine27 min
May 28, 1:01 AM CDTSpecial Weather StatementOUNKay29 min
May 28, 1:10 AM CDTSpecial Weather StatementOUNBlaine50 min
May 28, 1:14 AM CDTSpecial Weather StatementOUNGreer, Harmon31 min
May 28, 1:38 AM CDTSpecial Weather StatementOUNKay67 min
May 28, 1:41 AM CDTAreal Flood AdvisoryOUNGrant, Kay5 hr
May 28, 1:49 AM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa26 min
May 28, 1:53 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson36 min
May 28, 1:58 AM CDTAreal Flood AdvisoryOUNBlaine5 hr
May 28, 2:39 AM CDTSpecial Weather StatementOUNMajor66 min
May 28, 2:48 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson, Kiowa, Tillman and 1 more27 min
May 28, 3:07 AM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods5 hr
May 28, 3:14 AM CDTRiver Flood WarningOUNKingfisher, Logan56 hr
May 28, 3:23 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Grady, Jackson, Kiowa and 1 more37 min
May 28, 3:40 AM CDTSpecial Weather StatementOUNGarfield35 min
May 28, 4:10 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Grady35 min
May 28, 4:43 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Comanche, Cotton, Grady, Jefferson and 3 more62 min
May 28, 4:48 AM CDTSpecial Weather StatementOUNKingfisher27 min
May 28, 4:56 AM CDTAreal Flood AdvisoryOUNCanadian3 hr
May 28, 5:21 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma24 min
May 28, 5:26 AM CDTFlash Flood WarningOUNCanadian3 hr
May 28, 5:41 AM CDTSpecial Weather StatementOUNCarter, Cleveland, Garvin, Love, McClain, Murray and 2 more64 min
May 28, 5:46 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
May 28, 6:24 AM CDTSevere Thunderstorm WarningOUNPottawatomie24 min
May 28, 6:50 AM CDTSpecial Weather StatementOUNCarter, Johnston, Lincoln, Love, Marshall, Murray and 3 more25 min
May 28, 7:07 AM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Coal, Garvin, Hughes, Jefferson and 8 more3 hr
May 28, 7:15 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall, Pontotoc60 min
May 28, 8:09 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal51 min
May 28, 8:35 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Marshall3 hr
May 28, 2:33 PM CDTSpecial Weather StatementOUNStephens27 min
May 28, 2:46 PM CDTRiver Flood WarningOUNGarvin38 hr
May 28, 2:52 PM CDTSpecial Weather StatementOUNComanche23 min
May 28, 2:58 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman67 hr
May 28, 2:59 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens46 min
May 28, 3:15 PM CDTRiver Flood WarningOUNCotton3 days
May 28, 3:17 PM CDTSpecial Weather StatementOUNComanche28 min
May 28, 3:23 PM CDTSevere Thunderstorm WarningOUNComanche52 min
May 28, 3:35 PM CDTSpecial Weather StatementOUNCleveland25 min
May 28, 3:41 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, McClain, Stephens3 hr
May 28, 3:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady32 min
May 28, 4:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady, McClain33 min
May 28, 4:20 PM CDTFlash Flood WarningOUNComanche3 hr
May 28, 4:24 PM CDTSpecial Weather StatementOUNComanche36 min
May 28, 4:29 PM CDTFlash Flood WarningOUNComanche, Grady3 hr
May 28, 4:34 PM CDTSpecial Weather StatementOUNCleveland26 min
May 28, 4:59 PM CDTSpecial Weather StatementOUNComanche31 min
May 28, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche21 min
May 28, 5:40 PM CDTSevere Thunderstorm WarningOUNTillman50 min
May 28, 5:58 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 28, 6:03 PM CDTSpecial Weather StatementOUNComanche27 min
May 28, 6:17 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman58 min
May 28, 6:32 PM CDTSpecial Weather StatementOUNStephens28 min
May 28, 6:44 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman2 hr

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.